Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
rockets

New Scars on Accutane

Hey everyone,

I have almost completed my accutane course (one more month). After this 6 months I have noticed my face has scarred alot since Ive been on accutane. I would have to say almost every pimple I got during accutane....it scarred me. My skin was always sensitive before accutane and I assume it became more sensitive while I was on it. And no i did not pop any zits. Has anyone experienced this?

Share this post


Link to post
Share on other sites

Hey rockets,

I experienced the same thing but mine were on my back and chest. Mine actually turned into keloid scars. I already had some but during accutane I found a few more and after accutane one appear out of nowhere. Like you I never popped any zits. I have really sensitive skin too and I'm prone to scarring. So you aren't the only one. You didn't say there are raised so be glad for that. Mine are raised or they made an indention in my back because they were injected to much.

Share this post


Link to post
Share on other sites

Hey thanks for your post.

What are Keloid scars? I'm going to search that.

My skin is also scar prone and I did get indentions but mostly shallow so thats good.

May I ask you what is cortaid on your sig you use for your scars?

thanks

Share this post


Link to post
Share on other sites

hey rockets,

keloid scars are injuries that overheal and cause a scar that is raised. Most people get scars and they are flat with their skin but keloids are like a red bump on your skin at least thats what mine look like. The keloids that are indented on my back got injected to muc hby my last derm which made me change derms. The rest are raised which sucks. I put makeup on them and the redness is gone but you can see the bump.

Cortaid is just hydrocortizone. After my first round of accutane the keloids started to itch all the time and now that I'm on my second round they itch even more. This was just a good brand I found. I think it is doctor recommended. I like to have the good stuff for certain things.

Hope this helps

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×